# SDR 98ZZZX3174

- Difficulty date: June 4, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N756HK
- Make and model: Cessna U206G
- Aircraft serial: U20604102
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Fitting
- Part number: 12116014
- Condition: Cracked
- Location: Rt Mlg
- Part time: 4,979 hours
- Component: 1290606
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 200-HOUR INPSECTION, BOTH MAIN GEAR OUTBOARD ATTACHMENT FITTINGS WERE FOUND CRACKED.  THIS AIRCRAFT HAD AN INCIDENT SEVERAL HUNDRED HOURS AGO, BUT NO RECENT REPORT OF A HARD LANDING.  THIS ACFT IS SUBJECTED TO MANY LANDINGS ON GRAVEL STRIPS WHICH MAY HAVE CONTRIBUTED TO THE CRACKING.  SUBMITTER STATED THESE FITTINGS ARE AND SHOULD BE INSPECTED CLOSELY AT 100-HOUR AND ANNUAL INSPECTIONS.
